Translator Disclaimer
May, 1973 Expectation of Elementary Symmetric Functions of a Wishart Matrix
John G. Saw
Ann. Statist. 1(3): 580-582 (May, 1973). DOI: 10.1214/aos/1176342428

Abstract

Some conjectures made by De Waal [Ann. Math. Statist. 43 (1972) 344-347] on the expectation of elementary symmetric functions of the roots of a noncentral Wishart matrix are proved true. The method of proof is through a simple, though perhaps obscure, property of these elementary symmetric functions and simple properties of the Wishart distribution.

Citation

Download Citation

John G. Saw. "Expectation of Elementary Symmetric Functions of a Wishart Matrix." Ann. Statist. 1 (3) 580 - 582, May, 1973. https://doi.org/10.1214/aos/1176342428

Information

Published: May, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0258.62033
MathSciNet: MR356361
Digital Object Identifier: 10.1214/aos/1176342428

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 3 • May, 1973
Back to Top